# SDR SWIA2019022145534

- Difficulty date: February 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 38,977 hours, 33,647 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF WHEN TRYING TO RETRACT THE GEAR. BOTH MAINS RETRACTED FULLY BUT THE NOSE GEAR STAYED DOWN. COMPLIED WITH QRH AND ALL GEAR INDICATED DOWN AND 3 GREEN. RETURNED TO FIELD. (FLT#4105) REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM. HYD SYS #3 BLEED IAW AMM.  PERFORMED FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM IAW AMM. OPS CHECK GOOD. NO LEAKS NOTED. NO GEAR DISAGREE MSG.
